当前位置:首页 |  学术交流学术交流

叶永南教授报告会

信息来源: 暂无 发布日期: 2015-07-07 浏览次数:

报告题目:The determinants of q-distance matrices of trees and two quantities relating to permutations

报告人:叶永南教授

报告时间:2015年7月8日上午10:00—11:00

报告地点:数计学院2号楼309会议室

报告摘要: Graham  and Pollak [Bell System Tech. J. 50 (1971) 2495–2519] obtained a beautiful formula on the determinant of  distance matrices of trees, which is independent of the structure of the trees.  In this talk we give a simple proof of Graham and Pollak’s result. We also prove that two quantities relating to  the length of permutations defined on trees are independent of the structures of  trees. We also find that these results are closely related to the results  obtained by Bapat, Kirkland, and Neumann [R. Bapat, S.J. Kirkland,  M. Neumann, On distance matrices and Laplacians, Linear Algebra Appl. 401 (2005)  193–209].

报告人简介:台湾中研院数学研究所研究员,1985年在美国纽约州立大学水牛城分部获得博士学位,1987年7月返台担任中央研究院数学所副研究员,1991年1月晋升为研究员迄今。曾任加拿大魁北克大学蒙特娄分部资讯与数学系研究学者,麻省理工学院数学系、柏克莱加州大学统计系和澳洲Monash大学经济系访问学者。学术研究除了数学之外,还涉及物理化学、统计、经济等多个领域。曾任台湾数学推动中心主任,中研院数学所副所长,多次获得台湾中研院杰出研究奖,国科会杰出研究奖,国科会杰出研究计划奖。已发表的论文有百余篇,组合论国际顶级杂志JCTA曾出版专门文章介绍Yeh-species, 这个由叶永南研究员名字命名的领域,现在这一方向的研究仍然在不断深入。目前,叶永南研究员的研究主要在图的Tutte多项式及其相关组合结构、计数组合学中uniform  partitions等方面。